# SDR 2005FA0000234

- Difficulty date: October 26, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520BB
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642083A12
- Condition: Slipped
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW ENGINE IN AIRCRAFT AND PERFORMING ENGINE SET UP.  MAINTENANCE CREW NOTICED STARTER ADAPTOR SLIPPING.  NEW PART SO REMOVED FOR WARRANTY. NO RECOMMENDATION AT THIS TIME. (K)
